# SDR 9700449876

- Difficulty date: January 9, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N785NC
- Make and model: Doug DC-9-51
- Aircraft serial: 48110
- System (JASC): 5244 · Accessory Compartment Doors
- Part: Door Seal
- Condition: Dirty
- Location: Accessory Compt
- Stage of operation: CL
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

DURING CLIMBOUT, UNABLE TO PRESSURIZE THE AIRCRAFT.  FLIGHT RETURNED TO MSP AND LANDED WITHOUT INCIDENT.  MAINTENANCE FOUND DEBRIS UNDER SEAL IN ACCESSORY COMPARTMENT DOOR.  REMOVED DEBRIS, SYSTEM OPERATED OK.
